Alert archive / Iowa / Flash Flood Watches in 2007

Flash Flood Watch 6, NWS La Crosse, WI

August 21, 20075 counties in Wisconsin; 6 counties in Minnesota; 8 counties in Iowa

NWS La Crosse, WI issued this flash flood watch at Aug 21, 2007, 4:05 AM CDT for 5 counties in Wisconsin; 6 counties in Minnesota; 8 counties in Iowa. It took effect at Aug 21, 2007, 7:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2007, 4:05 AM CDT (09:05 UTC)
In effect from
Aug 21, 2007, 7:00 PM CDT
Expired
Aug 22, 2007, 3:37 AM CDT
In force
9 hr
Issued by
NWS La Crosse, WI
Flood severity
None

Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Winona County, MN, Crawford County, WI, Grant County, WI, La Crosse County, WI, Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KARX 210905
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
405 AM CDT TUE AUG 21 2007

...HEAVY RAINS POSSIBLE ACROSS THE AREA TONIGHT INTO WEDNESDAY
MORNING...

.A STATIONARY FRONT OVER NORTHERN IOWA WILL BE THE FOCUS FOR THE
DEVELOPMENT OF THUNDERSTORMS TONIGHT INTO WEDNESDAY MORNING.
ABUNDANT MOISTURE STREAMING NORTHWARD OVER THE FRONT WILL LEAD TO
THE THUNDERSTORMS BEING CAPABLE OF PRODUCING MORE HEAVY RAINS.
DUE TO ALREADY SATURATED SOILS...ANY HEAVY RAINS COULD CAUSE FLASH
FLOODING PROBLEMS.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
211715-
/O.NEW.KARX.FF.A.0006.070822T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
405 AM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF IOWA...SOUTHEAST MINNESOTA 
  AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA...
  ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...
  MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...
  FILLMORE...HOUSTON...MOWER...OLMSTED AND WINONA. IN 
  WISCONSIN...CRAWFORD...GRANT...LA CROSSE...RICHLAND AND VERNON.

* FROM THIS EVENING THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT AND INTO WEDNESDAY MORNING
  COULD PRODUCE LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY RAINS
  THE SOIL IS ALREADY WET...AND ANY ADDITIONAL HEAVY RAINFALL IS
  LIKELY TO LEAD TO THE POTENTIAL FOR FLASH FLOODING.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER OVER
  ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL EROSION
  OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO EXPERIENCE
  CLOSED ROADS DUE TO ACCUMULATING WATER.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

DTJ
6 follow-up statements
000 
WGUS63 KARX 211542
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1042 AM CDT TUE AUG 21 2007

...HEAVY RAINS POSSIBLE ACROSS THE AREA TONIGHT...

.A FRONTAL BOUNDARY ACROSS THE REGION WILL FOCUS THUNDERSTORM
DEVELOPMENT AGAIN TONIGHT WHICH COULD BRING A PERIOD OF HEAVY RAIN
BACK TO THE AREA. GIVEN THE SATURATED SOILS AND CURRENT FLOODING...
ADDITIONAL HEAVY RAIN COULD LEAD TO ADDITIONAL PROBLEMS AND
POSSIBLE WARNINGS. PLEASE MONITOR WEATHER TRENDS CLOSELY TONIGHT
AND BE READY TO MOVE TO HIGH GROUND IF FLASH FLOODING REDEVELOPS.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
212345-
/O.CON.KARX.FF.A.0006.070822T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1042 AM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN IOWA...ALLAMAKEE...
  CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND 
  WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...
  HOUSTON...MOWER...OLMSTED AND WINONA. IN WISCONSIN...
  CRAWFORD...GRANT...LA CROSSE...RICHLAND AND VERNON.

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT AND INTO WEDNESDAY MORNING 
  COULD PRODUCE LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY 
  RAINS THE SOIL IS ALREADY WET...AND ANY ADDITIONAL HEAVY 
  RAINFALL IS LIKELY TO LEAD TO THE POTENTIAL FOR FLASH 
  FLOODING. 

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER 
  OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL 
  EROSION OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO 
  EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHEA
000 
WGUS63 KARX 212028
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT TUE AUG 21 2007

...THUNDERSTORMS MAY BRING MORE RAIN TO THE AREA TONIGHT...

.A STATIONARY FRONT TO THE SOUTH OF THE AREA COMBINED WITH WARM
AND MOIST AIR TRYING TO PUSH NORTH WILL HELP SPAWN MORE
THUNDERSTORMS TONIGHT. THEY ARE EXPECTED TO DEVELOP WEST OF THE
AREA AND THEN MOVE IN LATER IN THE EVENING AND DURING THE
OVERNIGHT HOURS. THE HEAVIEST RAIN AXIS MAY STAY SOUTH OF THE AREA
BUT NORTHEAST IOWA AND SOUTHWEST WISCONSIN STAND THE HIGHEST RISK
OF GETTING SOME RAINFALLS OF 1 TO 2 INCHES.

GIVEN THE RECENT HEAVY RAINS...SIGNIFICANT DAMAGE AND HIGH RIVER
LEVELS...RAIN THAT DOES FALL TONIGHT WILL RUNOFF QUICKLY AND COULD
LEAD TO FLASH FLOODING ONCE AGAIN...ESPECIALLY IF THE RAINFALL
RATE IS HIGH. WE URGE RESIDENTS TO MONITOR WEATHER TRENDS TONIGHT
AND IF HEAVY RAIN MATERIALIZES IN THEIR AREA...DO NOT TAKE
CHANCES. MOVE TO HIGH GROUND ESPECIALLY IF FLOODING IS OBSERVED OR
A WARNING IS ISSUED FOR YOUR AREA.

RIVER FORECASTS FOR SOME AREAS OF NORTHEAST IOWA...SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN HAVE BEEN BASED ON A CERTAIN
AMOUNT OF EXPECTED RAIN. REMEMBER THAT THESE FORECASTS MAY BE
ADJUSTED UPWARD OR DOWN BASED ON HOW MUCH RAIN FALLS TONIGHT AND
THE FOLLOWING NIGHTS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND AGAIN
THURSDAY NIGHT...ALL WITH A HEAVY RAIN POTENTIAL.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
220430-
/O.CON.KARX.FF.A.0006.070822T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
328 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN IOWA...ALLAMAKEE...
  CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND 
  WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...
  HOUSTON...MOWER...OLMSTED AND WINONA. IN WISCONSIN...
  CRAWFORD...GRANT...LA CROSSE...RICHLAND AND VERNON.

* FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT AND INTO WEDNESDAY MORNING 
  COULD PRODUCE LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY 
  RAINS THE SOIL IS ALREADY WET...AND ANY ADDITIONAL HEAVY 
  RAINFALL IS LIKELY TO LEAD TO THE POTENTIAL FOR FLASH 
  FLOODING. 

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER 
  OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL 
  EROSION OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO 
  EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

SHEA
000 
WGUS63 KARX 220050
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
750 PM CDT TUE AUG 21 2007

...THUNDERSTORMS WILL MORE HEAVY RAIN TO THE AREA TONIGHT...

.STRONG THUNDERSTORMS HAVE DEVELOPED IN IOWA AND WILL SPREAD
ACROSS PORTIONS OF THE AREA THROUGH THE NIGHT. THESE STORMS WILL
UNFORTUNATELY BRING A HEAVY RAINFALL RATE AND THE THREAT FOR FLASH
FLOODING TO AREAS ALREADY INUNDATED AND SATURATED FROM PREVIOUS
RAINS THIS PAST WEEKEND. EXPECT THUNDERSTORMS WITH HEAVY RAIN TO
MOVE INTO NORTHEAST IOWA AND SOUTHEAST MINNESOTA AFTER 9 PM...AND
WILL CONTINUE TO MOVE SLOWLY EAST AND NORTHEAST THROUGH THE TRI-
STATE REGION. RAINFALL AMOUNTS FROM 1 TO 2 INCHES ARE EXPECTED FOR
MUCH OF NORTHEAST IOWA...AND PORTIONS OF SOUTHEAST MINNESOTA
ALONG AND SOUTHEAST OF A LINE FROM AUSTIN TO WINONA...AND IN
SOUTHWEST WISCONSIN ALONG AND SOUTH OF A LINE FROM TREMPEALEAU TO
BIG FLATS. A FEW LOCATIONS COULD SEE IN EXCESS OF 3 INCHES OF RAIN
WHERE THUNDERSTORMS TRAIN OVER THE SAME AREAS.

GIVEN THE RECENT HEAVY RAINS...SIGNIFICANT DAMAGE AND HIGH RIVER
LEVELS...ANY RAIN THAT DOES FALL TONIGHT WILL RUNOFF QUICKLY AND
COULD LEAD TO FLASH FLOODING ONCE AGAIN...ESPECIALLY WHEN THE
RAINFALL RATE IS HIGH. WE URGE RESIDENTS TO MONITOR THEIR FAVORITE
SOURCE OF WEATHER...AND IF HEAVY RAIN MATERIALIZES IN THEIR
AREA...DO NOT TAKE CHANCES. MOVE TO HIGH GROUND ESPECIALLY IF
FLOODING IS OBSERVED OR A WARNING IS ISSUED FOR YOUR AREA.

RIVER FORECASTS FOR SOME AREAS OF NORTHEAST IOWA...SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN HAVE BEEN BASED ON A CERTAIN
AMOUNT OF EXPECTED RAIN. REMEMBER THAT THESE FORECASTS MAY BE
ADJUSTED UPWARD OR DOWN BASED ON HOW MUCH RAIN FALLS TONIGHT AND
THE FOLLOWING NIGHTS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND AGAIN
THURSDAY NIGHT...ALL WITH A HEAVY RAIN POTENTIAL.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
220900-
/O.CON.KARX.FF.A.0006.000000T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
750 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN IOWA...ALLAMAKEE...
  CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND 
  WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...
  HOUSTON...MOWER...OLMSTED AND WINONA. IN WISCONSIN...
  CRAWFORD...GRANT...LA CROSSE...RICHLAND AND VERNON.

* THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT AND INTO WEDNESDAY MORNING 
  WILL PRODUCE LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY 
  RAINS THE SOIL IS ALREADY WET...AND ANY ADDITIONAL HEAVY 
  RAINFALL IS LIKELY TO LEAD TO THE POTENTIAL FOR FLASH 
  FLOODING. 

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER 
  OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL 
  EROSION OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO 
  EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BINAU
000 
WGUS63 KARX 220053 CCA
FFAARX

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
752 PM CDT TUE AUG 21 2007

...THUNDERSTORMS WILL BRING MORE HEAVY RAIN TO THE AREA TONIGHT...

.STRONG THUNDERSTORMS HAVE DEVELOPED IN IOWA AND WILL SPREAD
ACROSS PORTIONS OF THE AREA THROUGH THE NIGHT. THESE STORMS WILL
UNFORTUNATELY BRING A HEAVY RAINFALL RATE AND THE THREAT FOR FLASH
FLOODING TO AREAS ALREADY INUNDATED AND SATURATED FROM PREVIOUS
RAINS THIS PAST WEEKEND. EXPECT THUNDERSTORMS WITH HEAVY RAIN TO
MOVE INTO NORTHEAST IOWA AND SOUTHEAST MINNESOTA AFTER 9 PM...AND
WILL CONTINUE TO MOVE SLOWLY EAST AND NORTHEAST THROUGH THE TRI-
STATE REGION. RAINFALL AMOUNTS FROM 1 TO 2 INCHES ARE EXPECTED FOR
MUCH OF NORTHEAST IOWA...AND PORTIONS OF SOUTHEAST MINNESOTA
ALONG AND SOUTHEAST OF A LINE FROM AUSTIN TO WINONA...AND IN
SOUTHWEST WISCONSIN ALONG AND SOUTH OF A LINE FROM TREMPEALEAU TO
BIG FLATS. A FEW LOCATIONS COULD SEE IN EXCESS OF 3 INCHES OF RAIN
WHERE THUNDERSTORMS TRAIN OVER THE SAME AREAS.

GIVEN THE RECENT HEAVY RAINS...SIGNIFICANT DAMAGE AND HIGH RIVER
LEVELS...ANY RAIN THAT DOES FALL TONIGHT WILL RUNOFF QUICKLY AND
COULD LEAD TO FLASH FLOODING ONCE AGAIN...ESPECIALLY WHEN THE
RAINFALL RATE IS HIGH. WE URGE RESIDENTS TO MONITOR THEIR FAVORITE
SOURCE OF WEATHER...AND IF HEAVY RAIN MATERIALIZES IN THEIR
AREA...DO NOT TAKE CHANCES. MOVE TO HIGH GROUND ESPECIALLY IF
FLOODING IS OBSERVED OR A WARNING IS ISSUED FOR YOUR AREA.

RIVER FORECASTS FOR SOME AREAS OF NORTHEAST IOWA...SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN HAVE BEEN BASED ON A CERTAIN
AMOUNT OF EXPECTED RAIN. REMEMBER THAT THESE FORECASTS MAY BE
ADJUSTED UPWARD OR DOWN BASED ON HOW MUCH RAIN FALLS TONIGHT AND
THE FOLLOWING NIGHTS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND AGAIN
THURSDAY NIGHT...ALL WITH A HEAVY RAIN POTENTIAL.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041-053>055-061-
220915-
/O.CON.KARX.FF.A.0006.000000T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...LA CROSSE...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
752 PM CDT TUE AUG 21 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN IOWA...ALLAMAKEE...
  CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND 
  WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...
  HOUSTON...MOWER...OLMSTED AND WINONA. IN WISCONSIN...
  CRAWFORD...GRANT...LA CROSSE...RICHLAND AND VERNON.

* THROUGH WEDNESDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT AND INTO WEDNESDAY MORNING 
  WILL PRODUCE LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY 
  RAINS THE SOIL IS ALREADY WET...AND ANY ADDITIONAL HEAVY 
  RAINFALL IS LIKELY TO LEAD TO THE POTENTIAL FOR FLASH 
  FLOODING. 

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER 
  OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL 
  EROSION OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO 
  EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BINAU
000 
WGUS63 KARX 220649
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
149 AM CDT WED AUG 22 2007

...HEAVY RAIN THREAT ENDING FOR MUCH OF THE AREA REST OF NIGHT...

.THUNDERSTORMS WERE ENDING ACROSS MUCH OF SOUTHEAST MINNESOTA AND
THE INTERSTATE 90 CORRIDOR OF SOUTHWEST WISCONSIN. THUS...THE
FLASH FLOOD THREAT FOR THE REST OF THE NIGHT HAS COME TO AN END.
OVER NORTHEAST IOWA AND EXTREME SOUTHWEST WISCONSIN...PERIODIC
HEAVY RAIN WILL CONTINUE THROUGH 3 OR 4 AM...BEFORE THE RAIN
SHIFTS OUT OF THE AREA. THUS...THE CHANCE FOR FLASH FLOODING
REMAINS...PARTICULARLY ACROSS GRANT COUNTY WISCONSIN.

RIVER FORECASTS FOR SOME AREAS OF NORTHEAST IOWA...SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN HAVE BEEN BASED ON A CERTAIN
AMOUNT OF EXPECTED RAIN. REMEMBER THAT THESE FORECASTS MAY BE
ADJUSTED UPWARD OR DOWN BASED ON HOW MUCH RAIN FALLS THE REST OF TONIGHT AND
THE FOLLOWING NIGHTS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND AGAIN
THURSDAY NIGHT...ALL WITH A HEAVY RAIN POTENTIAL.

MNZ086>088-094>096-WIZ041-053-220800-
/O.CAN.KARX.FF.A.0006.000000T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-VERNON-
INCLUDING THE CITIES OF...ROCHESTER...WINONA...AUSTIN...
LA CROSSE...VIROQUA
149 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MINNESOTA AND
WISCONSIN HAS BEEN CANCELLED. HEAVY RAIN FROM 1 TO 3 INCHES FELL
ACROSS MUCH OF THE AREA...BUT RAINS HAVE SHIFTED EAST OF THE
AREA...AND THE FLASH FLOOD THREAT HAS COME TO AN END.

MORE HEAVY RAIN PRODUCING STORMS ARE LIKELY WEDNESDAY NIGHT...AND
ANOTHER FLASH FLOOD WATCH MAY BE NEEDED.

$$

IAZ008>011-018-019-029-030-WIZ054-055-061-221500-
/O.CON.KARX.FF.A.0006.000000T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
149 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF IOWA AND SOUTHWEST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...
  FAYETTE...FLOYD...HOWARD...MITCHELL AND WINNISHIEK. IN 
  SOUTHWEST WISCONSIN...CRAWFORD...GRANT AND RICHLAND.

* UNTIL 10 AM CDT THIS MORNING

* SHOWERS AND THUNDERSTORMS THE REST OF THE NIGHT WILL PRODUCE
  LOCALLY HEAVY RAINFALL. DUE TO RECENT HEAVY RAINS THE SOIL IS
  ALREADY WET...AND ANY ADDITIONAL HEAVY RAINFALL IS LIKELY TO
  LEAD TO THE POTENTIAL FOR FLASH FLOODING. THE GREATEST THREAT
  THROUGH THE REST OF THE NIGHT WILL REMAIN ACROSS GRANT COUNTY
  WISCONSIN. THIS FLASH FLOOD WATCH WILL LIKELY BE CANCELLED BY 4
  AM CDT ONCE RAINS SHIFT EAST OF THE AREA.

* RUNOFF FROM THE HEAVY RAINS MAY LEAD TO FAST-FLOWING WATER 
  OVER ROADS...PONDING OF WATER IN LOW LYING AREAS...AND SOIL 
  EROSION OR MUD SLIDES IN HILLY TERRAIN. URBAN AREAS MAY ALSO 
  EXPERIENCE CLOSED ROADS DUE TO ACCUMULATING WATER. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BINAU
000 
WGUS63 KARX 220837
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
337 AM CDT WED AUG 22 2007

...HEAVY RAIN THREAT ENDING FOR MUCH OF THE AREA REST OF NIGHT...

.THUNDERSTORMS WERE ENDING ACROSS NORTHEAST IOWA AND SOUTHWEST
WISCONSIN EARLY THIS MORNING. WITH THE DIMINISHING THREAT OF MORE
HEAVY RAINS FOR THE REST OF TONIGHT...THE FLASH FLOOD WATCH THAT
WAS TO BE IN EFFECT UNTIL 10 AM THIS MORNING HAS BEEN CANCELLED.

IAZ008>011-018-019-029-030-WIZ054-055-061-220945-
/O.CAN.KARX.FF.A.0006.000000T0000Z-070822T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
337 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF IOWA AND SOUTHWEST
WISCONSIN HAS BEEN CANCELLED. LOCALLY HEAVY RAIN FROM 1 TO 2 INCHES
FELL ACROSS MUCH OF THE AREA EARLIER TONIGHT...BUT RAINS HAVE SHIFTED
EAST OF THE AREA. THUS THE FLASH FLOOD THREAT HAS COME TO AN END.

MORE HEAVY RAIN PRODUCING STORMS ARE LIKELY WEDNESDAY NIGHT...AND
ANOTHER FLASH FLOOD WATCH MAY BE NEEDED.

$$

RRS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 21, 3:28 AM CDT, 37 minutes earlier.

Area forecast discussion, Aug 21, 3:28 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT TUE AUG 21 2007

.SHORT TERM...TODAY THROUGH THURSDAY

MAIN FORECAST CONCERNS WILL BE POTENTIAL OF HEAVY RAINS ACROSS
SOUTHERN FORECAST AREA TONIGHT AND ONGOING PRECIPITATION CHANCES
THROUGH PERIOD.

LATEST WATER VAPOR SATELLITE IMAGERY INDICATED A SHORTWAVE TROUGH
EMBEDDED IN FAST WEST TO EAST ZONAL FLOW OVER THE UPPER MIDWEST.
LATEST MOSAIC RADAR INDICATING MESOSCALE COMPLEX SYSTEM OVER EASTERN
IOWA AND EASTERN MINNESOTA. THIS IS IN RESPONSE OF GOOD MOISTURE
TRANSPORT AND THETA E CONVERGENCE AT 850 TO 700MB LAYER PER LATEST
RUC.

LATEST 00Z TUESDAY GFS AND NAM INITIALIZED OVERALL WEST TO EAST
ZONAL FLOW ACROSS NORTHERN TIER STATES WELL PER WATER VAPOR
SATELLITE IMAGERY. BOTH MODELS INITIALIZED THE ASSOCIATED MOISTURE
TRANSPORT AND CONVERGENCE WITH UPPER LEVEL SHORTWAVE TROUGH OVER
FORECAST AREA. BOTH THE 00Z TUESDAY GFS AND NAM IN GOOD AGREEMENT
IN MOVING THE LIFT...MOISTURE TRANSPORT AND CONVERGENCE EAST INTO
EASTERN WISCONSIN THIS MORNING. BOTH MODELS IN GOOD AGREEMENT IN
CONTINUING WEST TO EAST ZONAL FLOW THROUGH REST OF FORECAST PERIOD.
THOUGH...BOTH MODELS AGAIN DIFFER IN TIMING AND PLACEMENT OF UPPER
LEVEL SHORTWAVE TROUGHS AND SURFACE FEATURES AFTER 12Z WEDNESDAY.
CONFIDENCE IN FORECAST THROUGH 12Z WEDNESDAY MODERATE...THEN
CONFIDENCE IN FORECAST AFTER 12Z WEDNESDAY IS LOW.

TODAY...MESOSCALE COMPLEX MOVES EAST INTO EASTERN WISCONSIN BY 18Z
TUESDAY. THIS WILL ALLOW FOR THE ASSOCIATED LIFT...MOISTURE TRANSPORT
AND CONVERGENCE TO MOVE EAST OF FORECAST AREA. HAVE ADJUSTED
PRECIPITATION CHANCES THIS MORNING FOR THIS. BOTH 00Z TUESDAY GFS AND
NAM INDICATING WEAK FORCING OUT AHEAD OF NEXT SHORTWAVE TROUGH OVER
FORECAST AREA AFTER 18Z TUESDAY. WILL CONTINUE CHANCES OF
PRECIPITATION THIS AFTERNOON.

NEXT SHORTWAVE TROUGH MOVES INTO THE UPPER MIDWEST BY 06Z WEDNESDAY.
BOTH MODELS IN GOOD AGREEMENT WITH DECENT MOISTURE TRANSPORT AND
THETA E CONVERGENCE...THOUGH 00Z TUESDAY GFS MUCH STRONGER THAN NAM.
BOTH MODELS INDICATING HIGH PRECIPITABLE WATER VALUES OF AROUND TWO
INCHES ACROSS SOUTHERN FORECAST AREA. COMBINED WITH ANTECEDENT SOILS
AND THE POSSIBILITY OF MORE THAN ONE INCH RAINFALL RATES
ASSOCIATED WITH SHOWERS AND THUNDERSTORMS OVER SOUTHERN FORECAST
AREA TONIGHT. WILL BE ISSUING A FLASH FLOOD WATCH OVER THE SOUTHERN
HALF OF FORECAST AREA TONIGHT INTO WEDNESDAY MORNING.

00Z TUESDAY GFS AND NAM BEGIN TO DIFFER ON TIMING AND PLACEMENT OF
NEXT SHORTWAVE TROUGH EMBEDDED IN WEST TO EAST FLOW FOR WEDNESDAY
NIGHT INTO THURSDAY. 00Z TUESDAY GFS CONTINUES TO BE MUCH STRONGER
THAN THE NAM WITH SURFACE FEATURES AND ASSOCIATED LIFT AND MOISTURE
TRANSPORT INTO THE FORECAST AREA. BOTH THE 00Z TUESDAY ENSEMBLES
AND 21Z SREF INDICATE A HIGH PROBABILITY OF MEASURABLE PRECIPITATION
OVER THE SOUTHERN FORECAST AREA. HAVE INCREASED CHANCES OF
PRECIPITATION OVER THE SOUTHERN FORECAST AREA WEDNESDAY NIGHT INTO
THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THURSDAY NIGHT INTO
FRIDAY...THEN TEMPERATURES REST OF THE PERIOD. BOTH THE 00Z TUESDAY
GFS AND ECMWF IN GOOD AGREEMENT IN CONTINUING FAST WEST TO EAST
ZONAL FLOW ACROSS NORTHERN TIER STATES THROUGH PERIOD. BOTH MODELS
IN VERY GOOD AGREEMENT IN BUILD SURFACE OVER THE UPPER MIDWEST AND
GREAT LAKES REGION BY 12Z SATURDAY. WILL MAKE NO CHANGES TO
FORECAST AT THIS TIME.

.AVIATION...

KLSE AND KRST TAF SITES WILL REMAIN NORTH OF NEARLY STATIONARY
FRONTAL BOUNDARY ACROSS NORTHERN IA/IL...AND CONTINUE TO BE PLAGUED
BY MVFR/IFR CIGS AND VSBYS. BAND OF SHRA/TSRA MOVING THRU THE AREA
EARLY THIS MORNING IS ACTING TO SCOUR SOME OF THE LOWEST CIGS/
VSBYS...BUT THIS MAY BE SOMEWHAT TEMPORARY NORTH OF THE SFC FRONT
EARLY THIS MORNING. AGAIN EXPECT SOME DIURNAL IMPROVEMENT THRU THE
DAY TO MORE MVFR CIGS AND MVFR/VFR VSBYS. TAF SITES LOOKING TO CATCH
A BREAK FROM MUCH IN THE WAY OF CONVECTION UNTIL LATER THIS
AFTERNOON WHEN INSTABILITY BUILDS NEAR/SOUTH OF THE SFC FRONT AND
MOISTURE STARTS TO PUSH NORTHWARD AND OVER THE FRONT. APPEARS TAF
SITES MAY BE IMPACTED BY ANOTHER CONVECTIVE COMPLEX TONIGHT...BUT
TIMING AND LOCATION REMAIN A BIT UNCERTAIN. TREND OF VCTS AND CB IN
TAFS AFT 02Z-04Z LOOKS GOOD FOR NOW.

.HYDROLOGY...

MOST RIVERS ACROSS THE HYDROLOGIC SERVICE AREA CONTINUE TO SLOWLY
FALL...WITH SOME RIVER FORECAST POINTS CONTINUE TO BE ABOVE FLOOD
STAGE. WITH ADDITIONAL RAINS EXPECTED TUESDAY NIGHT INTO WEDNESDAY
AND POSSIBLY WEDNESDAY NIGHT INTO THURSDAY. THIS MAY CAUSE
ADDITIONAL RISES DUE TO WET SOILS AND QUICK RUNOFFS INTO AREA STREAMS
AND RIVERS. SEE FLOOD WARNINGS FOR ALL THE DETAILS ON THE RIVERS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
     FOR WIZ041-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
     FOR MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
     FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

.SHORT TERM AND LONG TERM...DTJ
.AVIATION...RRS
Hazardous weather outlook, Aug 20, 5:04 AM CDT, 23 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
504 AM CDT MON AUG 20 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
504 AM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY IS EXPECTED TO REMAIN IN PLACE ACROSS
CENTRAL IOWA AND NORTHERN ILLINOIS TODAY AND TONIGHT. THE PUSH OF THE
WARM...MOIST AND UNSTABLE AIRMASS SOUTH OF THE FRONT NORTHWARD
IS EXPECTED TO BE WEAKER TODAY AND TONIGHT. THUS ANY THUNDERSTORMS
TODAY AND TONIGHT ARE EXPECTED TO BE MORE SCATTERED...WITH LESS OF
A HEAVY RAIN THREAT. DUE TO LIMITED INSTABILITY...ORGANIZED SEVERE
THUNDERSTORMS ARE NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE HEAVY RAINS DURING THE
WEEKEND IS EXPECTED TO REMAIN IN THE AREA...WITH A MOIST...UNSTABLE
AIRMASS SOUTH OF IT. THUS...THE CHANCES OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE ACROSS THE AREA FOR MUCH OF THE TUESDAY THROUGH
FRIDAY PERIOD. SOME DRIER AIR LOOKS TO FINALLY PUSH IN FOR SATURDAY
AND SUNDAY.

THE GREATEST THREAT FROM ANY OF THE TUESDAY THROUGH FRIDAY THUNDER
STORMS CONTINUES TO BE ADDITIONAL HEAVY RAINS. WITH A MOIST...
UNSTABLE AIRMASS AVAILABLE JUST SOUTH OF THE FRONT ACROSS IOWA...ANY
STORMS THAT DO DEVELOP SHOULD BE VERY GOOD RAIN PRODUCERS. ADDITIONAL
ROUNDS OF HEAVY RAIN POSE A CONTINUED FLOODING CONCERN ACROSS MUCH OF
THE AREA...ESPECIALLY LOCATIONS SOUTH OF A LAKE CITY MINNESOTA TO
ARCADIA AND MAUSTON WISCONSIN LINE. WITH A STRONGER PUSH OF THE WARM
AND UNSTABLE AIRMASS NORTHWARD BOTH TUESDAY AND WEDNESDAY AFTERNOON
AND EVENING...A FEW OF THE STORMS COULD BECOME SEVERE. THE BETTER
THREAT OF ANY SEVERE STORMS WOULD BE SOUTH OF AN AUSTIN MINNESOTA TO
RICHLAND CENTER WISCONSIN LINE...WITH THE MAIN THREATS BEING LARGE
HAIL AND MORE HEAVY RAINS.

FOR THURSDAY AND BEYOND...IT IS TOO EARLY TO DETERMINE THE TIMING AND
DETAILS OF ANY SEVERE STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THERE IS A
CHANCE FOR SPOTTER ACTIVATION TUESDAY AND WEDNESDAY. REPORTS OF
RAINFALL OR ADDITIONAL FLOODING PROBLEMS WOULD BE GREATLY APPRECIATED
THIS MORNING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RRS

Nearby

Flash Flood Watches in Iowa, 2007Flash Flood Watches in Minnesota, 2007Flash Flood Watches in Wisconsin, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.